RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 2, Pages 218–232 (Mi tmf1109)  

This article is cited in 4 scientific papers (total in 4 papers)

String dynamics in $D=4$ space-time I. Hamiltonian formalism

S. V. Talalov

Samara State Teacher's Training University

Abstract: A dynamics of a classical $D=1+3$ string with spin degrees of freedom is described in terms of non-standard Hamiltonian variables.

DOI: https://doi.org/10.4213/tmf1109

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:2, 182–194

Bibliographic databases:


Citation: S. V. Talalov, “String dynamics in $D=4$ space-time I. Hamiltonian formalism”, TMF, 106:2 (1996), 218–232; Theoret. and Math. Phys., 106:2 (1996), 182–194

Citation in format AMSBIB
\Bibitem{Tal96}
\by S.~V.~Talalov
\paper String dynamics in~$D=4$ space-time~I. Hamiltonian formalism
\jour TMF
\yr 1996
\vol 106
\issue 2
\pages 218--232
\mathnet{http://mi.mathnet.ru/tmf1109}
\crossref{https://doi.org/10.4213/tmf1109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402007}
\zmath{https://zbmath.org/?q=an:0890.58099}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 2
\pages 182--194
\crossref{https://doi.org/10.1007/BF02071073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VN51500004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1109
  • https://doi.org/10.4213/tmf1109
  • http://mi.mathnet.ru/eng/tmf/v106/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Talalov, “String dynamics in $D=4$ space-time. II. Quantum theory”, Theoret. and Math. Phys., 109:1 (1996), 1309–1315  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “A string model of “exotic” particles”, Theoret. and Math. Phys., 115:2 (1998), 554–561  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Talalov, SV, “The Poisson structure of a 4D spinning string”, Journal of Physics A-Mathematical and General, 32:5 (1999), 845  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. S. V. Talalov, “An Extended Relativistic Particle Model with Arbitrary Spin and Isospin”, Theoret. and Math. Phys., 135:2 (2003), 693–703  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:185
    Full text:109
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020